# SDR 95FDEA00464

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Failsafe Chord
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FAILSAFE CHORD BS 1110 STR 24L.  REPAIRED CRACKED FAILSAFE CHORD AT BS 1110 STR 24L AS PER FEDEX SRM 51-40-4.
